Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Li, R. and Liu, W.B. and Yan, N.N. (2007) A posteriori error estimates of recovery type for distributed convex optimal control problems. Journal of Scientific Computing, 33 (2). pp. 155-182. ISSN 0885-7474 . (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N.N. (2001) A posteriori error estimates for distributed convex optimal control problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. (The full text of this publication is not available from this repository)

This list was generated on Mon Jun 16 18:50:03 2014 BST.